The Stieltjes integral in $K$-spaces
Doklady Akademii Nauk, Tome 133 (1960) no. 3, pp. 519-522
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_133_3_a4,
author = {Romulus Kristesku},
title = {The {Stieltjes} integral in $K$-spaces},
journal = {Doklady Akademii Nauk},
pages = {519--522},
year = {1960},
volume = {133},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_133_3_a4/}
}
Romulus Kristesku. The Stieltjes integral in $K$-spaces. Doklady Akademii Nauk, Tome 133 (1960) no. 3, pp. 519-522. http://geodesic.mathdoc.fr/item/DAN_1960_133_3_a4/